Second-Order KKT-Invexity in Continuous-Time Optimization

Valeriano A. de Oliveira

Resumo


In this paper, we adapt to the context of continuous-time optimization a concept of generalized convexity adequate to work with second-order stationary solutions, which are solutions that satisfy second-order necessary optimality conditions. We show that the second-order necessary optimality conditions become sufficient when the problem satisfies such a generalized convexity concept. We also show that, under a certain regularity assumption, this concept is as general as possible, in the sense that if the problem is such that every second-order stationary solution is an optimal solution, then the problem necessarily satisfies the generalized convexity concept.


Palavras-chave


Continuous-Time Optimization; Sufficient Optimality Conditions; Second-Order KKT-Invexity

Texto completo:

PDF (English)

Referências


B. D. Craven and B. M. Glover. “Invex functions and duality”. In: J. Austral. Math. Soc. Ser. A 39 (1985), pp. 1–20.

M. A. Hanson. “On sufficiency of the Kuhn-Tucker conditions”. In: J. Math. Anal. Appl. 80 (1981), pp. 545–550.

V. I. Ivanov. “Second-order Kuhn-Tucker invex constrained problems”. In: J. Global Optim. 50.3 (2011), pp. 519–529.

D. H. Martin. “The essence of invexity”. In: J. Optim. Theory Appl. 47.1 (1985), pp. 65–76.

S. Nobakhtian and M. R. Pouryayevali. “KKT optimality conditions and nonsmooth continuous time optimization problems”. In: Numer. Funct. Anal. Optim. 32.11 (2011), pp. 1175– 1189.

V. A. de Oliveira. “Condições de Otimalidade e Dualidade em Otimização Não-Linear com Tempo-Contínuo”. Tese de Livre Docência. Universidade Estadual Paulista (Unesp). São José do Rio Preto. 2019.

V. A. de Oliveira and M. A. Rojas-Medar. “Continuous-time multiobjective optimization problems via invexity”. In: Abstr. Appl. Anal. 2007.1 (2007). Art. ID 61296, 11 pp.

V. A. de Oliveira and M. A. Rojas-Medar. “Continuous-time optimization problems involving invex functions”. In: J. Math. Anal. Appl. 327.2 (2007), pp. 1320–1334.

M. A. Rojas-Medar, A. J. V. Brandão, and G. N. Silva. “Nonsmooth continuous-time optimization problems: sufficient conditions”. In: J. Math. Anal. Appl. 227.2 (1998), pp. 305– 318




DOI: https://doi.org/10.5540/03.2022.009.01.0302

Apontamentos

  • Não há apontamentos.


SBMAC - Sociedade de Matemática Aplicada e Computacional
Edifício Medical Center - Rua Maestro João Seppe, nº. 900, 16º. andar - Sala 163 | São Carlos/SP - CEP: 13561-120
 


Normas para publicação | Contato